# SDR UPS02237522

- Difficulty date: January 8, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs640-660  6lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE SKIN MISSING RIVET HEAD AT LAP JOINT 6LT AND SOME OTHER RIV ETS ARE DISHED BS 640 TO 660.     REMOVED RIVETS AT FUSELAGE SKIN LAP JOINT 6LT FROM FS640 TO 660 AND FOUND CORROSION ON LOWER SKIN FS 650 OUT OF LIMITS. CUT OUT DAMAGED AREA AT FS 650 STR60 IAW SRM 53-30-3, SIZE OF CUT OUT 5" X 3".  INST ALLED DOUBLER REPAIR IAW BOEING COMPANY SERVICE ENG. UPS MIA-02-000- 1H & SRM53-30-3.
